# SDR SWAA2021062368400

- Difficulty date: April 28, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD IS CRACKED AT R.B.L. 50; W.L. 158. / REMOVED R/H VAPOR BARRIER BS 663 IAW SRM 51-40-02; REPAIRED R/H VAPOR BARRIER ON W/C U 314243; RE-INSTALLED R/H VAPOR BARRIER IAW SRM 51-40-02; DWG 111A1000 REV.A; DWG 111A1001 REV. A. APPLIED CAP SEAL AT FASTENERS AFT SIDE R/H VAPOR BARRIER BS 663 IAW AMM 51-31-00-390-805 59191U 10MAY21
